On partitions without small parts
Journal de théorie des nombres de Bordeaux, Volume 12 (2000) no. 1, pp. 227-254.

Let r(n,m) denote the number of partitions of n into parts, each of which is at least m. By applying the saddle point method to the generating series, an asymptotic estimate is given for r(n,m), which holds for n, and 1mc 1 n logn c 2 .

On désigne par r(n,m) le nombre de partitions de l’entier n en parts supérieures ou égales à m. En appliquant la méthode du point selle à la série génératrice, nous donnons une estimation asymptotique de r(n,m) valable pour n, et 1mc 1 n logn c 2 .

@article{JTNB_2000__12_1_227_0,
     author = {Nicolas, J.-L. and S\'ark\"ozy, A.},
     title = {On partitions without small parts},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {227--254},
     publisher = {Universit\'e Bordeaux I},
     volume = {12},
     number = {1},
     year = {2000},
     zbl = {1005.11049},
     mrnumber = {1827850},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_2000__12_1_227_0/}
}
TY  - JOUR
AU  - Nicolas, J.-L.
AU  - Sárközy, A.
TI  - On partitions without small parts
JO  - Journal de théorie des nombres de Bordeaux
PY  - 2000
DA  - 2000///
SP  - 227
EP  - 254
VL  - 12
IS  - 1
PB  - Université Bordeaux I
UR  - http://www.numdam.org/item/JTNB_2000__12_1_227_0/
UR  - https://zbmath.org/?q=an%3A1005.11049
UR  - https://www.ams.org/mathscinet-getitem?mr=1827850
LA  - en
ID  - JTNB_2000__12_1_227_0
ER  - 
%0 Journal Article
%A Nicolas, J.-L.
%A Sárközy, A.
%T On partitions without small parts
%J Journal de théorie des nombres de Bordeaux
%D 2000
%P 227-254
%V 12
%N 1
%I Université Bordeaux I
%G en
%F JTNB_2000__12_1_227_0
Nicolas, J.-L.; Sárközy, A. On partitions without small parts. Journal de théorie des nombres de Bordeaux, Volume 12 (2000) no. 1, pp. 227-254. http://www.numdam.org/item/JTNB_2000__12_1_227_0/

[1] J. Dixmier, J.-L. Nicolas, Partitions without small parts. Number theory, Vol. I (Budapest, 1987), 9-33, Colloq. Math. Soc. János Bolyai 51, North-Holland, Amsterdam, 1990. | MR | Zbl

[2] J. Dixmier, J.-L. Nicolas, Partitions sans petits sommants. A tribute to Paul Erdõs, 121-152, Cambridge Univ. Press, Cambridge, 1990. | MR | Zbl

[3] P. Erdõs, J.-L. Nicolas, M. Szalay, Partitions into parts which are unequal and large. Number theory (Ulm, 1987), 19-30, Lecture Notes in Math., 1380, Springer, New York-Berlin, 1989. | MR | Zbl

[4] P. Erdõs, M. Szalay, On the statistical theory of partitions. Topics in classical number theory, Vol. I, II (Budapest, 1981), 397-450, Colloq. Math. Soc. János Bolyai 34, North-Holland, Amsterdam-New York, 1984. | MR | Zbl

[5] G. Freiman, J. Pitman, Partitions into distinct large parts. J. Australian Math. Soc. Ser. A 57 (1994), 386-416. | MR | Zbl

[6] G. Szekeres, An asymptotic formula in the theory of partitions. Quart. J. Math. Oxford 2 (1951), 85-108. | MR | Zbl

[7] G. Szekeres, Some asymptotic formulae in the theory of partitions II. Quart. J. Math. Oxford 4 (1953), 96-111. | MR | Zbl